MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. NDEHP LS 5.25IN MICROB EXT SET; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. NDEHP LS 5.25IN MICROB EXT SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 126506628
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The complaint/event occurred on an unspecified date and involved a ndehp ls 5.25in microb ext set.The customer reported that the intravenous (iv) was "non-infusing".There was no report of human harm associated with the reported issue.
 
Additional Manufacturer Narrative
Received a photo from the customer showing the packaging of the sample.No conclusions could be made from the photo.The reported complaint of "non-iv infusing" could not be confirmed from the photo received.Without the return of the sample, a comprehensive review cannot be performed and a probable cause cannot be determined.No lot provided for a device history record review.

Brand Name
NDEHP LS 5.25IN MICROB EXT SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21599442
Report Number9615050-2025-00119
Device Sequence Number21064171
Product Code FPA
UDI-Device Identifier10887787005490
UDI-Public10887787005490
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142974
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number126506628
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Initial Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown